MAUDE Adverse Event Report: ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS HIP; HEAD, FEMORAL, COCR 28/+3.5MM

ENCORE MEDICAL L.P. SL-PLUS AND SLR-PLUS HIP; HEAD, FEMORAL, COCR 28/+3.5MM
Model Number 497-28-350
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Third revision surgery - due to chronic dislocation.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to dislocation.The previous surgery and the revision detailed in this investigation occurred over 1 month apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.Initial or prolonged hospitalization was required.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that may contribute to the event that are outside the control of djo surgical such as: inadequate soft tissue support, excessive range of motion, patient bone deterioration, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
SL-PLUS AND SLR-PLUS HIP
Common Device Name
HEAD, FEMORAL, COCR 28/+3.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8181119
Report Number1644408-2018-01162
Device Sequence Number2306822
Product Code LPH
UDI-Device Identifier00888912024044
UDI-Public(01)00888912024044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number497-28-350
Device Catalogue Number497-28-350
Device Lot Number634C1120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/24/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;